# SDR SWAA2022021634639

- Difficulty date: July 20, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 22,092 hours, 9,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 BULKHEAD VAPOR BARRIER CRACK NOTED. CRACK IS JUST BEHIND THE MANUAL RESEVOIR SERV. PUMP FROM RBL 46.50 TO RBL 54.21 AND IS NINE INCHES IN LENGTH. / ACCOMPLISHED OTHER-57EA-03738 AND OTHER-57EA-05450 KEEP RECORD OF THE CRACK LENGTH AND THE LOCATION. DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY. MAKE SURE THAT CRACK HAS NOT GROWN PAST THE INTERIM SEAL PER SRM 57-10-10-1A-2. EC/TC INSP-57EA-05454 TO TRACK 1200 FLIGHT CYCLE INSPECTIONS. (INSP 62337)
